# SDR TRBA20130207001

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 34,477 hours, 39,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY FLOOR LIGHT COVER HAS PARTS MISSING.  ACFT REMOVED FROM SERVICE.  INSTALLED END CAPS IAW MM 33-51-21.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
